# SDR DALA14027711801

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 54,228 hours, 11,922 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON UPPER EXTERNAL SURFACE OF HORIZONTAL STABILIZER CENTER SECTION BETWEEN 1725-1809,  RBL5.   REPAIR IAW PRI 524542-14, REV 0, 1 & 2.  PRI 524542-14, REV 0, 1 & 2.
